# SDR USAA980023

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907-927
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH BY 1 INCH CORRODED AREA BS 907 - BS 927, S27R STRINGER.  SPLICED IN NEW SECTION OF STRINGER, REPAIRED PER SRM 53-10-3.  CORROSION  TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
